Support group for people who have Serotonin Syndrome, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
Looking for confirmation that gabapentin can indeed cause serotonin syndrome when combined with other medications
Post created 1 week 2 days ago
I have CP and have experienced symptoms of serotonin syndrome several times. The doctors think i'm nuts.
Post created 1 month 18 hours ago
Thank you for letting me join your special group
Post created 1 month 3 weeks ago
Thank you for letting me be a part of such a special group.
Post created 1 month 3 weeks ago
Help me! Don't know what to do next. My Dr. gave me Cipro for a bladder infection for 10 days 500 mg twice a day. On the 9th day I had every BAD reaction to Cipro you could have. I'm one month out and now having increased reflexes all over body, tremors, tinnuitis, insomnia, racing heart, coming out of my skin. I just read on Seratonin syndrome?? Is this what I'm having?? Or Cipro side affects still?? Can anyone advise? I live in a smaller town-care isn't the more resourceful. I've been to ER, not helpful. Everyone wants to give you a new drug. My Dr. has never had a patient with a Cipro side effects before so he suggested Lexapro to calm me down, I took one day and had a terrible reaction to that as well. So frustrating need advice.
46 year old
Post created 2 months 1 week ago
I have a cousin we just lost. She was 58 and she died in her sleep. She has been on multiple medications most of her adult life. She did take seroquel and migraine medicine. Has anybody in the group lost someone to seroquel syndrome?
Post created 8 months 1 week ago
Looking for support.
Post created 9 months 3 hours ago
Suffered horrible serotonin Syndrome 5 Trips to er from Neighbor Calling 911 and Then Care Center. 3 1/2 weeks total. Fell a lot. No Memory until Care Center..
Post created 10 months 1 week ago
Looking for info
Post created 1 year 3 weeks ago
Hi I know my answer is late
Hi I know my answer is late for yout post, and I hope you are doing better today. I suffered severe serotonin syndrome in Jan and Feb 2016. Hospitalized and in ICU on ventilator for 3 days. I was taking cymbalta and psychiatrist ordered buspar. I took the buspar x2 doses and then eas shopping with a friend who knew me..thank God. I completely decompensated to point of acting like a bad horror movie demon-driven maniac. Hallucinating, throwing my arms and legs around to relieve muscle rigidity, rocking myself, begging over and over "please please help me! HELP ME!".
No one knew what had happened to me. Er docs asked my son if I was taking illict illegal street drugs..like BATH SALTS!. I was acting that badly restrained x4 with 2 big burly secutity guards holding me down too. I bit people, screamed, felt like my arms and legs were hurting so badly that I was begging for help. They gave me so much medicine to stop my unbelievable behavior that I literally stopped breathing. Had to be entubated and put in icu for 3 days. They did every medical test possible as well as every blood drug test. Everything was ok. Doc told my son that I mught never be the same if I did wake up. No one even thought about serotonin syndrome.
After I recovered and came home I started researching what happened. I am an RN. I discovered that my cymbalta and new buspar could have precipitated event BUT MY CULPRIT was MUCINEX (OTC cough suppresnt" According to many articles on internet, this combo caused my serotonin syndrome. Who would ever thought an over the counter med for a cold combined with my new buspar and cymbalta would almost kill me.
If you research this, you will find many meds that counteract and cause serotonin syndrome. Tramadol (ultram) is a big one and so is DEMEROL! Big big no no's.
I cannot ever take another antidepressant cause of my hx. I miss my cymbalta SO MUCH! But I am limited to wellbutrin (made me so mean and angry), Abilify (which is directly contra-indicated by pharmacistt) with my Requip for severe restless legs and lastly Remeron which causes extreme wt gain. So right now I am taking nothing for nerous and metal
If I slip up and dont research a medicine properly, then i experience milder but still miserable serotonin overload. I have about given up.
submitted by Dee Smith 0 sec ago
Post created 1 year 1 month ago
- Page 1